# SDR CALA2023020600350

- Difficulty date: February 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,867 hours, 30,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Main Cab Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FWD, EMERGENCY LIGHT DOES NOT WORKS (TROUBLESHOOT) REMOVED AND REPLACED EPSU 10WL OK IAW AMM 33-51-39-000-006-C1 AN D 33-51-39-400-006-C1. OPS CHECK PERFORMED IAW AMM 33-51-00-710- 002-C2 GOOD FOR SERVICE.
